Translator Disclaimer
March, 1986 Pseudo Maximum Likelihood Estimation: The Asymptotic Distribution
William R. Parke
Ann. Statist. 14(1): 355-357 (March, 1986). DOI: 10.1214/aos/1176349862

Abstract

Gong and Samaniego (1981) define pseudo maximum likelihood estimation and derive the asymptotic distribution of the resulting estimates. This note gives a simpler and more elegant expression for the asymptotic variance of a pseudo maximum likelihood estimate.

Citation

Download Citation

William R. Parke. "Pseudo Maximum Likelihood Estimation: The Asymptotic Distribution." Ann. Statist. 14 (1) 355 - 357, March, 1986. https://doi.org/10.1214/aos/1176349862

Information

Published: March, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0588.62030
MathSciNet: MR829575
Digital Object Identifier: 10.1214/aos/1176349862

Subjects:
Primary: 62F12
Secondary: 62A10

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.14 • No. 1 • March, 1986
Back to Top